Minimal deformation of a non-full minimal surface in
Compositio Mathematica, Tome 90 (1994) no. 2, pp. 183-209
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__90_2_183_0,
author = {Ejiri, Norio},
title = {Minimal deformation of a non-full minimal surface in $S^4(1)$},
journal = {Compositio Mathematica},
pages = {183--209},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {90},
number = {2},
mrnumber = {1266252},
zbl = {0797.53049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__90_2_183_0/}
}
Ejiri, Norio. Minimal deformation of a non-full minimal surface in $S^4(1)$. Compositio Mathematica, Tome 90 (1994) no. 2, pp. 183-209. http://geodesic.mathdoc.fr/item/CM_1994__90_2_183_0/